# SDR MWEA020619

- Difficulty date: October 22, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 38,398 hours, 42,248 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 5910141123
- Condition: Gouged
- Location: Ns18
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT DOOR INNER PAN IS GOUGED BETWEEN THE #2 AND #3 FORWARD STOP PAD FITTING NS18.  --  BLENDED OUT GOUGE REMOVED 6 RIVETS, INSTALLED REPAIR.
